MAUDE Adverse Event Report: STAAR SURGICAL COMPANY EVO/EVO + VISIAN IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY EVO/EVO + VISIAN IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS
Model Number VICMO 13.2 (-15.50)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Intraocular Pressure Increased (1937); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6- investigation type code: 4110- lens work order search-no similar complaint event(s) within associated lots were found.H6- health effect- clinical code: 4581- ' angle closure, significant reduction of shallowing of the ac and over/under correction.' h6: health impact code: 4625 - additional surgery: surgical pi was performed.H11- manufacturer narrative: iop elevation from baseline, over/under correction is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
 
Event or Problem Description
A facility representative reported during an implantable collamer lens (icl) implantation procedure, the lens tore while loading and during the injection/ delivery into the eye.There was patient contact but no patient injury.Reportedly, "during lens implantation, the haptic feedback was cut and four days later an increase in intraocular pressure and increase in the vault occurred".The patient experienced and excessive vault, elevated iop with angle closure, significant reduction of shallowing of the ac and over/under correction.Medication was prescribed.Surgical pi was performed.The lens remains implanted.Planned replacement.The cause of the event was reported as a patient related factor.
 
Additional Manufacturer Narrative
Additional information: b5.A facility representative reported during an implantable collamer lens (icl) implantation procedure, the lens tore while loading and during the injection/ delivery into the eye.There was patient contact but no patient injury.Reportedly, "during lens implantation, the haptic feedback was cut and four days later an increase in intraocular pressure and increase in the vault occurred".The patient experienced and excessive vault, elevated iop with angle closure, significant reduction of shallowing of the ac and over/under correction.Medication was prescribed.Surgical pi was performed.In a separate surgery the lens was explanted and replaced with a lens of the same parameters and the problem was resolved.Reportedly, 'the other lens was implanted, and the patient's condition is now good, and everything is fine.' the cause of the event was reported as a patient related factor.H6.Health effect- impact code (f): 4627' should be added.Claim #: (b)(4).

Brand Name
EVO/EVO + VISIAN IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene enriquez
1911 walker avenue
monrovia, CA 91016
MDR Report Key24120609
Report Number2023826-2026-00086
Device Sequence Number5941759
Product Code MTA
UDI-Device Identifier00840311302529
UDI-Public(01)00840311302529(11)250605(17)280531
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVICMO 13.2 (-15.50)
Device Catalogue NumberVICMO 13.2
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date02/23/2026
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL: SFC-45: LOT# UNK; FOAM TIP PLUNGER (FTP), LOT# UNK; INJECTOR MODEL: MSI-PF, LOT# UNK
Outcome Attributed to Adverse Event Required Intervention;
Patient Age25 YR
Patient SexFemale